# SDR WTAA960019

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120013
- System (JASC): 5270 · Door Warning System
- Part: Door Warning
- Condition: Activated
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ACV - CARGO DOOR 'AURAL' WARNING ACTIVATED DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  OPENED CARGO DOOR AND INSPECTED.  NO DEFECTS NOTED.  RESECURED DOOR AND PERFORMED AURAL WARNING CHECK.  SYSTEM OPERATIONAL CHECK NORMAL.  UNABLE TO DUPLICATE DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.  (M)
